Order Article Reprints
Journal: Fractal and FractionalVolume: 7Number: 413
Article: Analysis of Cauchy Problems and Diffusion Equations Associated with the Hilfer–Prabhakar Fractional Derivative via Kharrat–Toma Transform
- Authors:
- Ved Prakash Dubey1,
- Jagdev Singh2,3 and
- Sarvesh Dubey4
- et al.
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.